Isometric reflections in two dimensions and dual $\mathsf{L}^1$-structures
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1275-1289
https://doi.org/10.4134/BKMS.2012.49.6.1275
Published online November 30, 2012
Francisco J. Garc\'{i}a-Pacheco
Texas A\&M University
Abstract : In this manuscript we solve in the positive a question informally proposed by Enflo on the measure of the set of isometric reflection vectors in non-Hilbert $2$-dimensional real Banach spaces. We also reformulate equivalently the separable quotient problem in terms of isometric reflection vectors. Finally, we give a new and easy example of a real Banach space whose dual has a non-trivial $\mathsf{L}$-summand that does not come from an $M$-ideal in the predual.
Keywords : isometric reflection vector, $\mathsf{L}^1$-summand vector
MSC numbers : Primary 46B20, 46C05, 46B04
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd